Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Fixed points of antitone mappings


Author: Zahava Shmuely
Journal: Proc. Amer. Math. Soc. 52 (1975), 503-505
MSC: Primary 06A20
DOI: https://doi.org/10.1090/S0002-9939-1975-0373982-X
MathSciNet review: 0373982
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present a family of antitone mappings defined on complete atomic lattices which have the fixed point property. Two commuting mappings of the family have a common fixed point. An example is given of three commuting mappings of the family which do not have a common fixed point.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06A20

Retrieve articles in all journals with MSC: 06A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0373982-X
Article copyright: © Copyright 1975 American Mathematical Society